Alert archive / Alabama / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 73, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 5, 2010, 5:17 PM CDT for Mobile County, Alabama; George County, Mississippi. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2010, 5:17 PM CDT (22:17 UTC)
- Expired
- Jun 5, 2010, 6:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Mobile County, AL, George County, MS
The radar
The Mobile radar (KMOB), 36 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1235 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
040
WUUS54 KMOB 052217
SVRMOB
ALC097-MSC039-052300-
/O.NEW.KMOB.SV.W.0073.100605T2217Z-100605T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
517 PM CDT SAT JUN 5 2010
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GEORGE COUNTY IN SOUTHEAST MISSISSIPPI...
NORTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 600 PM CDT
* AT 515 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS OVER 60 MPH. THIS STORM WAS 2 MILES SOUTHEAST OF EVANSTON...
OR ABOUT 4 MILES SOUTHEAST OF LUCEDALE...AND MOVING NORTHEAST AT 40
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GULFCREST BY 545 PM CDT...
PINEOLA BY 555 PM CDT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 3098 8857 3100 8850 3100 8843 3103 8843
3113 8810 3090 8802 3074 8860
TIME...MOT...LOC 2217Z 246DEG 35KT 3088 8852
$$2 follow-up statements
427
WWUS54 KMOB 052243
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
543 PM CDT SAT JUN 5 2010
MSC039-052254-
/O.CAN.KMOB.SV.W.0073.000000T0000Z-100605T2300Z/
GEORGE MS-
543 PM CDT SAT JUN 5 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GEORGE COUNTY IS
CANCELLED...
LAT...LON 3079 8842 3080 8842 3103 8843 3113 8810
3090 8802
TIME...MOT...LOC 2244Z 252DEG 39KT 3096 8821
$$
ALC097-052300-
/O.CON.KMOB.SV.W.0073.000000T0000Z-100605T2300Z/
MOBILE AL-
543 PM CDT SAT JUN 5 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHERN MOBILE COUNTY...
AT 541 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS OVER 60 MPH. THIS STORM WAS NEAR GULFCREST...OR ABOUT
20 MILES EAST OF LUCEDALE...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SIDNEY...CELESTE...TURNERVILLE...PINEOLA AND CREOLA.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER OBSERVATIONS TO YOUR NATIONAL WEATHER
SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 3079 8842 3080 8842 3103 8843 3113 8810
3090 8802
TIME...MOT...LOC 2244Z 252DEG 39KT 3096 8821
$$314
WWUS54 KMOB 052259
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
559 PM CDT SAT JUN 5 2010
ALC097-052309-
/O.EXP.KMOB.SV.W.0073.000000T0000Z-100605T2300Z/
MOBILE AL-
559 PM CDT SAT JUN 5 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MOBILE COUNTY WILL
EXPIRE AT 600 PM CDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED...THEREFORE THE
WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3079 8842 3080 8842 3103 8843 3113 8810
3090 8802
TIME...MOT...LOC 2259Z 252DEG 39KT 3100 8803
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:10 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 5, 3:10 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 310 PM CDT SAT JUN 5 2010 .SHORT TERM...(TONIGHT THROUGH MONDAY)...UPPER LOW TO OUR WEST CONTINUES TO WEAKEN AND ELONGATE ALONG THE UPPER TROUGH AXIS OVER THE SOUTHEAST. THE TROUGH SHIFTS EASTWARD ON SUNDAY AND THIS WILL LEAD TO HIGHER POPS OVER EASTERN PARTS OF AREA WITH LOWER POPS TO THE WEST. A WEAK COLD FRONT WILL MOVE INTO THE AREA ON MONDAY AND GRADUALLY DISSIPATE AS IT MOVES SOUTH INTO THE NORTHERN GULF. THIS WILL HELP SHUNT THE DEEPER MOISTURE TO OUR SOUTH WITH MUCH LOWER POPS ON MONDAY. MEANWHILE...AN UPPER LEVEL RIDGE WILL ALSO BUILD EASTWARD OUT OF THE SOUTHERN PLAINS. THE DECREASING CLOUDS AND RAIN UNDER A BUILDING UPPER RIDGE WILL LEAD TO WARMING TEMPS WITH HIGHS IN THE LOW TO MID 90S ON MONDAY. /13 .LONG TERM...(TUESDAY THROUGH FRIDAY)...UPPER RIDGE WILL REMAIN ACROSS THE AREA THROUGH MUCH OF THE WEEK WITH CONTINUED WARMER AND DRIER CONDITIONS. HIGHS WILL RUN IN THE LOW TO MID 90S WITH LOWS IN THE MID 70S. ISOLATED MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH MUCH OF NEXT WEEK. /13 && .AVIATION...[05/18Z]...A LIGHT SOUTHERLY WIND FLOW WILL CONTINUE THROUGH THE FORECAST PERIOD...INCREASING THE CHANCES FOR DAYTIME TSRA AND LOW STRATUS OVERNIGHT. VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD...WITH ISOLATED MVFR TO IFR CEILING AND VISIBILITY CONDITIONS IN AND NEAR SHOWERS AND THUNDERSTORMS. /22 && .MARINE...A SURFACE RIDGE ACROSS THE NORTHEASTERN GULF OF MEXICO WILL SHIFT SOUTHWARD THROUGH THE REMAINDER OF THE WEEKEND AS A COLD FRONT APPROACHES THE COAST FROM THE NORTH. AS A RESULT...A MODERATE SOUTHERLY WIND FLOW TONIGHT WILL SHIFT TO THE SOUTHWEST ON SUNDAY...AND THEN TO A WESTERLY COMPONENT SUNDAY NIGHT AND MONDAY. THE COLD FRONT IS FORECAST TO ADVANCE SOUTH INTO THE NORTHERN GULF WATERS BY EARLY MONDAY EVENING...ALLOWING WINDS TO THE SHIFT TO A NORTHERLY COMPONENT MONDAY NIGHT INTO EARLY TUESDAY MORNING. A SURFACE RIDGE WILL REFORM ACROSS THE NORTHEASTERN GULF TUESDAY AFTERNOON...BRINGING A LIGHT TO MODERATE SOUTHEASTERLY WIND FLOW BACK THE AREA THROUGH MID WEEK. SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN ACROSS THE AREA THROUGH SUNDAY AFTERNOON...FOLLOWED BY ISOLATED COVERAGE SUNDAY NIGHT THROUGH MONDAY AND THEN A DRY PERIOD THROUGH MID WEEK. /22 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 75 91 74 94 / 30 40 20 20 PENSACOLA 79 89 78 94 / 30 50 20 20 DESTIN 79 88 78 91 / 30 60 20 20 EVERGREEN 74 91 72 93 / 30 50 20 20 WAYNESBORO 71 92 70 94 / 20 40 20 20 CAMDEN 73 93 71 94 / 20 40 20 10 CRESTVIEW 75 92 74 93 / 30 60 20 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 5, 5:35 AM CDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 535 AM CDT SAT JUN 5 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-061200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 535 AM CDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL SYSTEM WILL MOVE EAST FROM OVER THE SOUTHERN PLAINS TO OVER THE LOWER MISSISSIPPI RIVER VALLEY...BRINGING SCATTERED TO NUMEROUS THUNDERSTORMS TODAY INTO TONIGHT. SOME OF THESE THUNDERSTORMS MAY BECOME STRONG TO SEVERE...WITH DAMAGING WINDS THE PRIMARY THREAT. THE CHANCE FOR LARGE HAIL WILL BE LIMITED BY A VERY MOIST ATMOSPHERE. THIS ABUNDANT MOISTURE WILL ALLOW FOR SOME LOCALITIES TO SEE VERY HEAVY RAINS...WITH GENERAL ANNOYANCE PONDING OF WATER THE RESULT IN MOST LOCATIONS. A FEW LOCALITIES MAY SEE MORE SIGNIFICANT FLOODING...ESPECIALLY IF SEVERAL STORMS TRAIN OVER AN AREA...OR A SLOW MOVEMENT IS REALIZED. A MODERATE ONSHORE FLOW WILL CONTINUE THROUGH TODAY......THEN SETTLE TONIGHT. THESE STRONGER WINDS WILL CREATE AN INCREASED RISK FOR SMALL CRAFT OUT TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE INCREASE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...THEN TAPER OFF. DAMAGING WINDS AND POSSIBLE LOCALIZED FLOODING WILL CONTINUE INTO MONDAY. THE UPPER SYSTEM WILL PASS OVER THE AREA SUNDAY...WITH WINDS AND SEAS BEGINNING TO DECREASE TO MODERATE OVER THE OFFSHORE WATERS. THIS WILL CONTINUE TO CREATE PROBLEMS FOR SMALL CRAFT AT TIMES INTO MONDAY. .SPOTTER INFORMATION STATEMENT... THERE IS A SMALL CHANCE OF ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT BEING NEEDED TODAY INTO TONIGHT.
In the hours before
Special weather statement, Jun 5, 1:25 PM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 125 PM CDT SAT JUN 5 2010 ALZ058-051915- CRENSHAW- 125 PM CDT SAT JUN 5 2010 ...A STRONG THUNDERSTORM WILL AFFECT CRENSHAW COUNTY... AT 124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTH OF HONORAVILLE...MOVING NORTHEAST AT 20 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... HONORAVILLE...RUTLEDGE...SAVILLE...LIVE OAK AND PATSBURG THROUGH 215 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE PENNY-SIZE HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Jun 5, 2:52 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 252 PM CDT SAT JUN 5 2010 ALZ064-FLZ002-052030- LOWER BALDWIN-COASTAL ESCAMBIA- 252 PM CDT SAT JUN 5 2010 ...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHEASTERN BALDWIN AND SOUTHERN ESCAMBIA COUNTIES... AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LILLIAN...MOVING NORTHEAST AT 25 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... BEULAH...BELLVIEW...ENSLEY...GONZALEZ AND CANTONMENT THROUGH 330 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2. PURDY
Special weather statement, Jun 5, 4:19 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 419 PM CDT SAT JUN 5 2010 MSZ075-076-078-079-052200- GEORGE-STONE-PERRY-GREENE- INCLUDING THE CITIES OF...WIGGINS... 419 PM CDT SAT JUN 5 2010 ...STRONG THUNDERSTORMS WILL AFFECT GEORGE...STONE...PERRY AND GREENE COUNTIES THROUGH 5 PM... AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTH OF ROGERS LAKE...MOVING NORTHEAST AT 40 MPH. ADDITIONAL STRONG THUNDERSTORMS WERE ALSO DETECTED ACROSS STONE...PERRY...GEORGE...AND GREEN COUNTIES. THIS THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... TEN MILE...PERKINSTON...WLOX TV STATION TOWER...WIGGINS...WHITES CROSSING...RAMSEY SPRINGS AND JANICE THROUGH 500 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 5, 4:26 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 426 PM CDT SAT JUN 5 2010 ALZ060-052230- COVINGTON- 426 PM CDT SAT JUN 5 2010 ...A STRONG THUNDERSTORM WILL AFFECT COVINGTON COUNTY... AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF LOCKHART...MOVING NORTHEAST AT 20 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... LOCKHART...FLORALA...STEDMAN...HOWELLS AND GREEN BAY THROUGH 530 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Jun 5, 5:04 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 504 PM CDT SAT JUN 5 2010 ALZ061-MSZ079-052245- UPPER MOBILE-GEORGE- INCLUDING THE CITIES OF...LUCEDALE... 504 PM CDT SAT JUN 5 2010 ...A STRONG THUNDERSTORM WILL AFFECT GEORGE AND MOBILE COUNTIES THROUGH 546 PM... AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES NORTHWEST OF BASIN...MOVING EAST AT 40 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... LUCEDALE...AGRICOLA...EVANSTON...SHIPMAN AND MOFFET THROUGH 545 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 40 TO 50 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 2:48 PM CDT | Special Marine Warning | MOB | 57 min | |
| Jun 5, 4:20 PM CDT | Special Marine Warning | MOB | 55 min | |
| Jun 5, 4:42 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 10 min |
| Jun 5, 5:49 PM CDT | Special Marine Warning | MOB | 56 min | |
| Jun 5, 5:52 PM CDT | Special Marine Warning | MOB | 53 min | |
| Jun 5, 6:17 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 43 min |
| Jun 5, 6:39 PM CDT | Flash Flood Warning | MOB | Baldwin | 2 hr |
| Jun 5, 4:28 PM CDT | Severe Thunderstorm Warning | MOB | George, Greene, Perry, Stone | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2010Severe Thunderstorm Warnings in Mississippi, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.